# SDR BSAASDR0707

- Difficulty date: April 11, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 19,878 hours, 35,574 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: WIRED14B22
- Condition: Chafed
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED DOWN, THE LANDING GEAR INDICATION CD TRIPPED.  CREW ABORTED LANDING AND FOLLOWED EMERGENCY PROCEDURES.  CREW VERIFIED GEAR WAS DOWN AND LOCKED.  A CHAFED WIRE WAS FOUND UNDER THE FLOOR BY THE PCB RACKS, WIRE NR D14B22.  WIRE WAS REPAIRED, AND CHAFE PROTECTED.
